# SDR WTAA970190

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - NOSE GEAR TRANSIT LIGHT AND GREEN DOWN AND LOCK INDICATION INTERMITTENT ON TAXI.  MAINTENANCE REPAIRED WIRE ON UPLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
